Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Delayed menstruation. Have hyperacidity. Is it possible? Have nausea, vomiting, stomach pain

my menstruation is delayed for almost 3mos. im suffering from hyperacidity and thinking that this may be the cause of the delay. is it possible.? im experiencing nausea and some signs of hyperacidity but im afraid im pregnant because somtimes i vomit when im full. my tummy also becomes bigger than usual when im eating and when im hungry my tummy is flat. im also experiencing stomachache at midnyt. help me. what is really y problem.? .
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  365
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Firstly, you did not say if you are on any contraception and if you were having regular cycles in the past. Hyper acidity cannot by itself cause delay in period. Early pregnancy can cause nausea, hyper acidity ad vomiting. You should get a HPT done and follow it up with a blood test and a sonogram on consultation with a gynecologist to know the cause. Take care.
Answered: Sun, 13 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor